BibTeX record journals/anor/Whitt94

download as .bib file

@article{DBLP:journals/anor/Whitt94,
  author    = {Ward Whitt},
  title     = {Towards better multi-class parametric-decomposition approximations
               for open queueing networks},
  journal   = {Annals {OR}},
  volume    = {48},
  number    = {3},
  pages     = {221--248},
  year      = {1994},
  url       = {https://doi.org/10.1007/BF02024659},
  doi       = {10.1007/BF02024659},
  timestamp = {Tue, 08 May 2018 20:27:29 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/anor/Whitt94},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics